Hopf bifurcation control for a class of delay differential systems with discrete-time delayed feedback controller

Huan Su, Xuerong Mao, Wenxue Li

Research output: Contribution to journalArticle

7 Citations (Scopus)
79 Downloads (Pure)

Abstract

This paper is concerned with asymptotical stabilization for a class of delay differential equations, which undergo Hopf bifurcation at equilibrium as delay increasing. Two types of controllers, continuous-time and discrete-time delay feedback controllers, are presented. Although discrete-time control problems
have been discussed by several authors, to the best of our knowledge, so few controllers relate to both delay and sampling period, and the method of Hopf bifurcation has not been seen. Here, we first give a range of control parameter which ensures the asymptotical stability of equilibrium for the continuous time
controlled system. And then, for the discrete-time controller we also obtain an efficient control interval provided that the sampling period is sufficiently small. Meanwhile, we try our best to estimate a well bound on sampling period and get a more complete conclusion. Finally, the theoretical results are applied to a physiological system to illustrate the effectiveness of the two controllers.
Original languageEnglish
Pages (from-to)1-20
Number of pages20
JournalChaos: An Interdisciplinary Journal of Nonlinear Science
Volume26
Issue number11
DOIs
Publication statusPublished - 28 Nov 2016

Keywords

  • hopf bifurcation
  • discrete-time
  • delay feedback control
  • asymptotical stabilization

Fingerprint Dive into the research topics of 'Hopf bifurcation control for a class of delay differential systems with discrete-time delayed feedback controller'. Together they form a unique fingerprint.

  • Cite this